# SDR SWAA2023032003127

- Difficulty date: February 14, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOR PANEL 242AF AT PASSENGER CABIN 2023-127483CORRECT FAULT DESCRIPTION:DELAMINATED FLOOR PANEL 242AF AT PASSENGER CABIN<[01] TOOL USED: HOT BONDER PN: HCS9200B-AV;SN: 18185733;DUE DATE: 23-JAN-24.;[02] TOOL USED SCALE P/N: SPX621; S/N: 8340225441; DUE DATE: 20-JUL-2;[03] TOOL USED: HOT BONDER PN: HCS9000B-AV; SN:18164925 DUE DATE: 22-JAN-24;[04] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N:18185781 DUE DATE: 24 JAN 24.;[05] REPAIRED FLOOR PANEL 242AF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189526; 20-DEC-23. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED FLOOR PANEL 242AF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189526; 20-DEC-23 RII COMPLETED
